Advertisment Fosfocin
Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 301 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
Read this article

 


    Article Cited by others

CASE REPORT

An intravenous organophosphate poisoning with intermediate syndrome: An unusual way of intoxication

Badhe Ashok, Sudhakar S

Year : 2006| Volume: 10| Issue : 3 | Page no: 191-192

   This article has been cited by
 
1 A case of organophosphate poisoning presenting with seizure and unavailable history of parenteral suicide attempt
Pandit, V., Seshadri, S., Rao, S.N., Samarasinghe, C., Kumar, A., Valsalan, R.
Journal of Emergencies, Trauma and Shock. 2011; 4(1): 132-134
[Pubmed]  [Google Scholar]
2 Self injection of dichlorvos, an organophosphorus compound
Raina, S., Mahesh, D.M., Sood, V., Kaushal, S.S., Gupta, D.
Online Journal of Health and Allied Sciences. 2008; 7(2)-Art 9
[Pubmed]  [Google Scholar]

 

Online since 7th April '04
Published by Wolters Kluwer - Medknow